Can DPT Immunization Worsen Atopic Dermatitis In Children?
, I want to ask my child is currently 3.5 months old. And has been diagnosed with atopic detmatitis since the age of 2 months. R nThis disease has come away. What makes me even more confused after the injection of DPT atopy on the face and skin coverage of my child is getting worse even so it makes him scratchy until it bleeds. R nI try to put on gloves, he still wipes his face red. R n DPT content is a drug that causes aleri …? r n ● What is the solution … to get rid of my child’s atopy. r nTo this time I have tried using Sebamed soap, when the irritation is severe again I use phisiogel. And I drink 0.1cc / day baby cetirizine drug. R n ● And it is permissible not to use PK every bath if there are any side effects ??? r n r nThank you. Information please…
Good morning, thanks for asking at HealthReplies.com. Atopic dermatitis, or also called atopic eczema, is a skin disease characterized by dry, chapped, itchy and reddish skin. This condition is not yet known with certainty the cause, but is thought to occur due to a combination of genetic factors and triggers which can vary from person to person. Among the trigger factors are:
Soap, shampoo, detergent Lice, dust, animal dander and pollen Various types of food Wool, synthetic ingredients Cold and dry weather and damp sweat Sweat Exposure to pollution or cigarette smoke Skin infections
Because the cause is still unknown, the only way to prevent this disease from occurring is to avoid the originator. With regard to the originator, that is what you should discuss with your dermatologist, while remembering when complaints arise, after being given what food, smeared what, bathed with what soap, clothed with what materials and such. The available drugs are more for reducing symptoms such as red spots and itching, but do not eliminate the disease as a whole. If it has healed but is exposed to the trigger again, then the disease can recur. And if given medicine but the trigger is still there or not kept away, it will be more difficult to cure.
Then for the DPT itself, actually not only the DPT, all types of vaccines and all types of drugs have the potential to make someone allergic to it. The problem is, we don't know which vaccines or drugs will cause allergies in the person until he consumes or uses them. So in your case, with your child showing an allergic reaction after DPT injection, that means your child should not get this injection again in the future. This also applies with all other medicines that your child might consume in the future. If there is an allergy, record it, and whenever you see a doctor, show the drug so it is not prescribed again.
For now, we recommend that you check your child with a dermatologist, so that a thorough investigation is carried out to determine whether it is correct because of an allergy to the DPT content or if there is another trigger that happens to be close to the time with the DPT injection. The handling that will be received also depends on the results of this examination. In the meantime, make sure your child's finger nails remain short, wear thick gloves, do not give medication without a prescribed dose by a doctor beforehand, and have your child checked immediately. So, hopefully answering your question.